MathSciNet Relay Station
MathSciNet bibliographic data
MR659949 (84b:32036) 32H35 (32F15 32N05)
Bedford, Eric Proper holomorphic mappings from strongly pseudoconvex domains. Duke Math. J. 49 (1982), no. 2, 477–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement